# SDR UALA2010080902878

- Difficulty date: August 7, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 80,837 hours, 9,872 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78961
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 20 AB EMERGENCY LIGHT IS INOPERATIVE.  RELAMPED, OP CHECK NORMAL.
